# SDR REXA201100501A

- Difficulty date: July 29, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 20,818 hours, 18,500 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY REPORTED GEAR DISAGREE ON APPROACH, NOSE GEAR WOULDN'T RELEASE FOLLOWED QRH CYCLED GEAR GOT 3 GREENS FLIGHT LANDED SAFELY WITHOUT FURTHER INCIDENT DEFERRED & PINNED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-01DM-48162.
